# SDR YENA2025120201154

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL DENTS ON ACCESS PANEL 341BB LEADING EDGE ON RH HORIZONTAL STABILIZER;  EVALUATED DENTS ON ACCESS PANEL 341BB LEADING EDGE ON RH HORIZONTAL STABILIZER AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS AS PER A320 SRM 55-12-11-283-003 PARAGRAPH 2.A FIGURE 002. LEAVE THE DENTS AS IS AND NOT MORE ACTION IS REQUIRED. AND REPAIRED HOLE AS PER A320 SRM 51-73-00 PARAGRAPH 3.C.
